# SDR 99FDEA00220

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082724
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 639 - WHILE WORK NR 284 FOUND CORROSION ON FLOORBEAM, BS 560, RBL 10-12, WL 208.  REPAIRED FLOORBEAM IAW FEDEX SRM 53-10-8 AND 51-30-2.
